Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Black scars all over buttocks, tried acne creams, no help. Spreading scars on back of thighs. How to treat ?

Hi, I am a 22 year old girl who has been suffering from this problem for more than 10 years. I have many black scars (i think from pimple-like boils) all over my buttocks and they ve always been there since puberty . I ve tried using acne creams to treat the scars but to no avail. Recently, i ve noticed that I m getting a few black marks (similar to the ones on my buttocks) on the back of my thighs. I ve never consulted a doctor before this because I didn t have much of an issue with it even though it is really unsightly since it never hurt, but the marks on my thighs are becoming an issue as they are visible when wearing shorts. Is there a way I can treat this?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi, thanks for posting your query
you seem to have post inflamatory hyperpigmentation due to recurrent boils on the buttocks , they occur due to friction and bacterial colonisation.
the following may be of help:
For the marks you can apply hydroquinone ,tretinoin, momatosone combination cream strictly to the marks twice a day
Spot chemical peels with TCA or Glycolic acid from a doctor
The response is slower in these areas so require lot of patience
Also you need to prevent recurrences
maintain good hygiene
apply miosturiser after bath
wear cotton clothes

Hope this helps you
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor